Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 113, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2020, 2:38 PM CDT for 4 counties in North Dakota. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2020, 2:38 PM CDT (19:38 UTC)
- Expired
- Jun 30, 2020, 3:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McHenry County, ND, Pierce County, ND, Sheridan County, ND, Wells County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -647 J/kg
- Mixed-layer LCL
- 1381 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
716
WUUS53 KBIS 301938
SVRBIS
NDC049-069-083-103-302030-
/O.NEW.KBIS.SV.W.0113.200630T1938Z-200630T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
238 PM CDT Tue Jun 30 2020
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Northwestern Wells County in south central North Dakota...
Northeastern Sheridan County in south central North Dakota...
Southwestern Pierce County in north central North Dakota...
Southeastern McHenry County in north central North Dakota...
* Until 330 PM CDT.
* At 237 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Martin to 5 miles southeast of
Harvey to 9 miles northeast of Hurdsfield, moving north at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Martin around 245 PM CDT.
Harvey and Anamoose around 250 PM CDT.
Drake around 300 PM CDT.
Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Manfred, Heimdal, Wellsburg and Selz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
4747 10001 4765 10011 4769 10025 4802 10054
TIME...MOT...LOC 1937Z 176DEG 34KT 4775 10021 4770 9989 4756 9983
HAIL...1.00IN
WIND...60MPH
$$
HOLLAN3 follow-up statements
473
WWUS53 KBIS 301957
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
257 PM CDT Tue Jun 30 2020
NDC049-302006-
/O.CAN.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
McHenry ND-
257 PM CDT Tue Jun 30 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCHENRY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
4747 10001 4765 10011 4769 10025 4785 10033
4785 10020 4802 10020
TIME...MOT...LOC 1956Z 176DEG 18KT 4780 10004 4761 9966
$$
NDC069-083-103-302030-
/O.CON.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
Wells ND-Sheridan ND-Pierce ND-
257 PM CDT Tue Jun 30 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN WELLS...NORTHEASTERN SHERIDAN AND SOUTHWESTERN
PIERCE COUNTIES...
At 256 PM CDT, severe thunderstorms were located along a line
extending from near Martin to near Fessenden, moving north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Harvey and Martin around 300 PM CDT.
Other locations impacted by these severe thunderstorms include
Sheyenne Lake, Manfred, Heimdal, Wellsburg and Selz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
4747 10001 4765 10011 4769 10025 4785 10033
4785 10020 4802 10020
TIME...MOT...LOC 1956Z 176DEG 18KT 4780 10004 4761 9966
HAIL...1.00IN
WIND...60MPH
$$
HOLLAN748
WWUS53 KBIS 302013
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
313 PM CDT Tue Jun 30 2020
NDC083-302023-
/O.CAN.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
Sheridan ND-
313 PM CDT Tue Jun 30 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
4747 10001 4752 10004 4767 10003 4768 10007
4784 10007 4785 10020 4785 10007 4796 10001
TIME...MOT...LOC 2013Z 178DEG 19KT 4779 9998 4771 9966
$$
NDC069-103-302030-
/O.CON.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
Wells ND-Pierce ND-
313 PM CDT Tue Jun 30 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR NORTHWESTERN WELLS AND SOUTH CENTRAL PIERCE COUNTIES...
At 313 PM CDT, severe thunderstorms were located along a line
extending from near Harvey to 4 miles north of Fessenden, moving
north at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northwestern Wells and south central Pierce Counties, including the
following locations... Manfred, Heimdal, Wellsburg and Selz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
4747 10001 4752 10004 4767 10003 4768 10007
4784 10007 4785 10020 4785 10007 4796 10001
TIME...MOT...LOC 2013Z 178DEG 19KT 4779 9998 4771 9966
HAIL...1.00IN
WIND...60MPH
$$
HOLLAN355
WWUS53 KBIS 302030
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
330 PM CDT Tue Jun 30 2020
NDC069-103-302039-
/O.EXP.KBIS.SV.W.0113.000000T0000Z-200630T2030Z/
Wells ND-Pierce ND-
330 PM CDT Tue Jun 30 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELLS AND SOUTH
CENTRAL PIERCE COUNTIES WILL EXPIRE AT 330 PM CDT...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning will be allowed to expire. However,
small hail and heavy rain are still possible with these
thunderstorms.
LAT...LON 4802 9981 4785 9981 4785 9951 4745 9985
4747 10001 4752 10004 4767 10003 4768 10007
4784 10007 4785 10020 4785 10007 4796 10001
TIME...MOT...LOC 2029Z 176DEG 34KT 4791 9999 4783 9967
$$
HOLLANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:10 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 30, 2:10 PM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 210 PM CDT Tue Jun 30 2020 .SHORT TERM...(This evening through Wednesday) Issued at 136 PM CDT Tue Jun 30 2020 Severe thunderstorm potential through this evening along with heavy rainfall is the focus for the short term. A negatively-tilted mid and upper-level trough will eject from the Rockies into the northern Plains by this evening, setting the stage for an active thunderstorm event as a frontal zone also sharpens and shifts eastward. The frontal zone draped across west central ND continues to yield regenerative clusters of thunderstorms. This activity will pose a marginal severe-storm risk through the early afternoon. This convection will likely limit diurnal heating across western and portions of central ND which could limit the higher end of the severe threat this afternoon/evening, however, more robust ascent is expected as the negatively-tilted trough swings through and this should be enough to spark more organized convection late this afternoon or evening. 12 UTC guidance suite and latest CAMs favor strong to extreme instability along and east of the front with MLCAPE of 3000 to 5000 J/kg, along with steep midlevel lapse rates and effective shear magnitudes of 25 to 35 kt, but more impressively strong mid/low-level helicity and 0-1km shear. Deep-layer wind fields will largely be oriented parallel to the north-south frontal zone, favoring a linear and messy mode to convection with primarily multicells and transient supercells with a risk of damaging winds and large hail. With 0-1-km SRH around 150 m2/s2 and 0-1 km shear around 30 knots there is a tornado risk, although perhaps not as high as one would expect given the above parameters unless surface-based storms can form. The CAMs have been consistent in firing storms along highway 83 late this afternoon then moving east into the James River Valley this evening. Finally, given the rich low level moisture, large CAPE profiles, and relatively modest deep-layer wind fields, the setting favors very heavy rainfall. Despite dry soils, rainfall rates could be enough for localized flash flooding, so the Flash Flood Watch continues for portions of central North Dakota. .LONG TERM...(Wednesday night through Tuesday) Issued at 136 PM CDT Tue Jun 30 2020 A classic summertime pattern will be in place during the long term with warm, humid conditions and chances for thunderstorms nearly every day. The large-scale pattern will feature broad west- southwest flow aloft across the Northern Plains with mid/upper- level waves moving through the flow. Rich low-level moisture will remain in place. Moreover, the magnitude of flow aloft and steep low and mid-level lapse rates suggests a climatological severe storm risk will exist. While confidence in the day to day details through the period is moderate at best, it appears that overall, Wednesday has the highest odds of being a dry period, with increasing chances of thunderstorms on at least a scattered basis Thursday, Friday, and Independence Day. Thermal fields and NBM guidance support highs mainly 85 to 95 F through the period. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1220 PM CDT Tue Jun 30 2020 Hazards to aviation today include widespread thunderstorms, some severe with strong winds and hail. Areas of MVFR will continue across central North Dakota as thunderstorms continue to overspread central and portions of western ND. Conditions will improve around 00z west, from KDIK- KXWA, and ending east around 07z. && .BIS WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 11 PM CDT /10 PM MDT/ this evening for NDZ002>004-010>012-018>022-033>035-041-042-044>046. && SHORT TERM...AJ LONG TERM...AJ AVIATION...AJ
Hazardous weather outlook, Jun 30, 1:33 PM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 133 PM CDT Tue Jun 30 2020 NDZ002>004-010>012-018>022-033>035-041-042-044>046-011845- Burke-Renville-Bottineau-Mountrail-Ward-McHenry-Dunn-Mercer- Oliver-McLean-Sheridan-Stark-Morton-Burleigh-Hettinger-Grant- Adams-Sioux-Emmons- 133 PM CDT Tue Jun 30 2020 /1233 PM MDT Tue Jun 30 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are possible this afternoon and evening, with the greatest risk across central North Dakota. The main risks will be large hail up to ping pong ball size and damaging winds up to 70 mph. An isolated tornado is also possible. A Flash Flood Watch is also in effect through this evening for parts of portions of central North Dakota. See weather.gov/bis for details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are possible Thursday evening. Some storms could be severe. .SPOTTER INFORMATION STATEMENT... Spotters will be needed today and this evening. NDZ001-005-009-013-017-023-025-031-032-036-037-040-043-047-048- 050-051-011845- Divide-Rolette-Williams-Pierce-McKenzie-Wells-Foster- Golden Valley-Billings-Kidder-Stutsman-Slope-Bowman-Logan- La Moure-McIntosh-Dickey- 133 PM CDT Tue Jun 30 2020 /1233 PM MDT Tue Jun 30 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are possible this afternoon and evening, with the greatest risk across central North Dakota. The main risks will be large hail up to ping pong ball size and damaging winds up to 70 mph. An isolated tornado is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms are possible Thursday evening. Some storms could be severe. .SPOTTER INFORMATION STATEMENT... Spotters will be needed today and this evening. AJ
In the hours before
Special weather statement, Jun 30, 12:09 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1209 PM CDT Tue Jun 30 2020
NDZ035-036-301800-
Kidder ND-Burleigh ND-
1209 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR KIDDER AND EASTERN BURLEIGH
COUNTIES UNTIL 100 PM CDT...
At 1208 PM CDT, strong thunderstorms were located along a line
extending from near Tuttle to Lake Isabel. Movement was northeast at
25 mph.
Wind gusts to 50 mph will be possible with these storms. The strong
winds are mainly occurring to the west of these storms.
Locations impacted include...
Steele, Tappen, Wing, Sterling, Tuttle, Pettibone, Dawson, Robinson,
Lake Isabel, Driscoll, Mckenzie, Crystal Springs, Lake Williams,
Arena, Moffit and Horsehead Lake.
LAT...LON 4733 10047 4733 9948 4698 9948 4698 9945
4663 9945 4663 10048
TIME...MOT...LOC 1708Z 211DEG 23KT 4718 10000 4681 9974
HOLLANLocal storm report, Jun 30, 1:34 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
134 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL 8 NNW LAKE WILLIAMS 47.25N 99.66W
06/30/2020 E0.88 INCH KIDDER ND TRAINED SPOTTER
HAIL WAS ACCOMPANIED BY VERY HEAVY RAIN.
&&
CKSpecial weather statement, Jun 30, 1:37 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Bismarck ND
137 PM CDT Tue Jun 30 2020
NDZ023-301915-
Wells ND-
137 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELLS COUNTY UNTIL
215 PM CDT...
At 137 PM CDT, a strong thunderstorm was located near Fessenden, or
20 miles east of Harvey, moving north at 40 mph.
Nickel size hail and wind gusts to 40 mph will be possible with this
storm.
Locations impacted include...
Fessenden, Heimdal, Bremen, Hamberg and Emrick.
LAT...LON 4756 9943 4759 9969 4785 9964 4785 9930
4784 9929
TIME...MOT...LOC 1837Z 195DEG 34KT 4766 9954
HOLLANLocal storm report, Jun 30, 1:38 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
138 PM CDT TUE JUN 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM HEAVY RAIN 4 NW HAZELTON 46.52N 100.35W
06/30/2020 M1.60 INCH EMMONS ND CO-OP OBSERVER
RAIN SINCE 7 AM.
&&
CKSpecial weather statement, Jun 30, 1:41 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Bismarck ND
141 PM CDT Tue Jun 30 2020
NDZ019>021-301930-
Oliver ND-Mercer ND-McLean ND-
141 PM CDT Tue Jun 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCLEAN...NORTH CENTRAL
OLIVER AND NORTHEASTERN MERCER COUNTIES UNTIL 230 PM CDT...
At 140 PM CDT, strong thunderstorms were clustered along a line
extending from near Fort Stevenson State Park to 6 miles northeast of
Hazen to 5 miles north of Center. Movement was north at 45 mph.
Penny size hail and wind gusts to 40 mph will be possible with these
storms.
Locations impacted include...
Beulah, Garrison, Hazen, Underwood, Center, Stanton, Max, Riverdale,
Pick City, Coleharbor, Roseglen, Beulah Bay Recreation Area, Fort
Stevenson State Park, Hazen Bay Recreation Area, Lake Sakakawea State
Park, Emmet, Fort Clark, Dakota Waters Recreation Area and White
Shield.
Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4724 10176 4785 10187 4785 10109 4744 10111
4707 10128
TIME...MOT...LOC 1840Z 164DEG 37KT 4760 10148 4737 10154 4720 10130
HOLLANSpecial weather statement, Jun 30, 2:11 PM CDT, 27 minutes before
Special Weather Statement National Weather Service Bismarck ND 211 PM CDT Tue Jun 30 2020 NDZ022-023-302000- Wells ND-Sheridan ND- 211 PM CDT Tue Jun 30 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WELLS AND EASTERN SHERIDAN COUNTIES UNTIL 300 PM CDT... At 210 PM CDT, a strong thunderstorm was located near Goodrich, or 19 miles south of Harvey, moving north at 35 mph. Penny size hail will be possible with this storm. Locations impacted include... Harvey, Goodrich, Hurdsfield, Martin, Sheyenne Lake and Wellsburg. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4737 9990 4740 10017 4785 10031 4785 9969 TIME...MOT...LOC 1910Z 185DEG 31KT 4750 10003 HOLLAN
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:07 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 53 min |
| Jun 29, 7:10 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 65 min |
| Jun 29, 7:12 PM CDT | Severe Thunderstorm Warning | BIS | Billings | 48 min |
| Jun 29, 7:20 PM CDT | Tornado Warning | BIS | Dunn, McKenzie | 25 min |
| Jun 29, 7:21 PM CDT | Special Weather Statement | BIS | Adams | 24 min |
| Jun 29, 7:51 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 39 min |
| Jun 29, 8:07 PM CDT | Special Weather Statement | BIS | Adams, Hettinger, Stark | 53 min |
| Jun 29, 8:15 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 30 min |
| Jun 29, 8:16 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 59 min |
| Jun 29, 8:22 PM CDT | Tornado Warning | BIS | McKenzie, Mountrail | 23 min |
| Jun 29, 8:29 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 61 min |
| Jun 29, 8:30 PM CDT | Severe Thunderstorm Warning | BIS | Stark | 39 min |
| Jun 29, 8:44 PM CDT | Tornado Warning | BIS | Mountrail | 31 min |
| Jun 29, 8:45 PM CDT | Tornado Warning | BIS | Dunn, Stark | 30 min |
| Jun 29, 9:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Hettinger, Stark | 54 min |
| Jun 29, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 60 min |
| Jun 29, 9:37 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 38 min |
| Jun 29, 10:16 PM CDT | Special Weather Statement | BIS | Adams, Hettinger | 44 min |
| Jun 29, 10:17 PM CDT | Special Weather Statement | BIS | McLean, Ward | 43 min |
| Jun 29, 10:31 PM CDT | Special Weather Statement | BIS | Oliver | 29 min |
| Jun 29, 11:01 PM CDT | Special Weather Statement | BIS | McHenry | 44 min |
| Jun 29, 11:04 PM CDT | Special Weather Statement | BIS | Grant | 41 min |
| Jun 29, 11:45 PM CDT | Special Weather Statement | BIS | Bottineau, McHenry, Pierce | 45 min |
| Jun 30, 12:00 AM CDT | Special Weather Statement | BIS | Bottineau | 45 min |
| Jun 30, 12:01 AM CDT | Special Weather Statement | BIS | Grant | 29 min |
| Jun 30, 1:05 AM CDT | Special Weather Statement | BIS | Burleigh | 40 min |
| Jun 30, 1:50 AM CDT | Special Weather Statement | BIS | Emmons | 40 min |
| Jun 30, 3:00 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 45 min |
| Jun 30, 5:45 AM CDT | Special Weather Statement | BIS | Grant | 45 min |
| Jun 30, 5:55 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jun 30, 7:31 AM CDT | Special Weather Statement | BIS | Morton | 44 min |
| Jun 30, 7:33 AM CDT | Special Weather Statement | BIS | Sioux | 57 min |
| Jun 30, 8:06 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 39 min |
| Jun 30, 8:14 AM CDT | Special Weather Statement | BIS | Oliver | 46 min |
| Jun 30, 8:34 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 56 min |
| Jun 30, 9:17 AM CDT | Special Weather Statement | BIS | Sheridan | 43 min |
| Jun 30, 9:30 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 45 min |
| Jun 30, 9:43 AM CDT | Special Weather Statement | BIS | Burleigh, Emmons, Kidder | 47 min |
| Jun 30, 10:06 AM CDT | Special Weather Statement | BIS | McHenry | 39 min |
| Jun 30, 10:44 AM CDT | Special Weather Statement | BIS | McHenry | 46 min |
| Jun 30, 11:13 AM CDT | Special Weather Statement | BIS | Oliver | 47 min |
| Jun 30, 11:21 AM CDT | Special Weather Statement | BIS | Bottineau | 39 min |
| Jun 30, 12:00 PM CDT | Special Weather Statement | BIS | Oliver | 45 min |
| Jun 30, 12:09 PM CDT | Special Weather Statement | BIS | Burleigh, Kidder | 51 min |
| Jun 30, 12:32 PM CDT | Severe Thunderstorm Warning | BIS | Kidder | 43 min |
| Jun 30, 1:00 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 45 min |
| Jun 30, 1:37 PM CDT | Special Weather Statement | BIS | Wells | 38 min |
| Jun 30, 1:41 PM CDT | Special Weather Statement | BIS | McLean, Oliver | 49 min |
| Jun 30, 2:11 PM CDT | Special Weather Statement | BIS | Wells | 49 min |
| Jun 30, 3:41 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 49 min |
| Jun 30, 4:29 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Wells | 32 min |
| Jun 30, 4:30 PM CDT | Areal Flood Advisory | BIS | Wells | 109 min |
| Jun 30, 4:50 PM CDT | Special Weather Statement | BIS | Morton | 40 min |
| Jun 30, 5:43 PM CDT | Special Weather Statement | BIS | Burleigh | 47 min |
| Jun 30, 6:18 PM CDT | Flash Flood Warning | BIS | Wells | 4 hr |
| Jun 30, 6:29 PM CDT | Tornado Warning | BIS | Burleigh, Kidder | 31 min |
| Jun 30, 6:47 PM CDT | Special Weather Statement | BIS | Kidder, Logan | 43 min |
| Jun 30, 6:57 PM CDT | Tornado Warning | BIS | Kidder | 33 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.